MathSciNet Relay Station
MathSciNet bibliographic data
MR2068985 17B37
Panov, A. N. Irreducible representations of quantum solvable algebras at roots of 1. (Russian) Algebra i Analiz 15 (2003), no. 4, 204--235; translation in St. Petersburg Math. J. 15 (2004), no. 4, 603–623
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement